Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Migraine, irregular heart beat, leg feels numb

Sence I was around 17 now almost 44 I have had problems with my legs and bad migraines about six months ago my heart was pounding really hard and felt like it was flopping around in my chest hospital said it was an irregular heart beat this morning I got up my legs felt week and num in sertin areas plus my heart started doing the same thing again it s freaking me out doctors in the past have not been helpful at all can u please
Asked On : Mon, 7 May 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello have you gone to a cardiologist or heart doctor already? you might need further work up like a Holter monitor which will be attached to you for 24 hours. Also I would advise you to go to the ER now since we can not rule out a stroke with the sudden onset of symptoms of weakness and numbness.
Answered: Thu, 10 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor